# SDR DALA2023081606678

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 71,310 hours, 9,467 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3315 - ATB - DUE TO #5 SPOILER NOT SHOWING STOWED RESULTING FROM GREEN HYD SYS LEAK. CORRECTIVE ACTION: REPLACED PACKING FOR UNION FITTING ON THE BRAKE MANIFOLD. (5362934)
